# SDR YENA2023041300367

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TOP SKIN TE OVERHANG RIB 15 LH WING; REF AEROMAN NR 2023-69039 CORRECTIVE ACTION: REPAIR CORROSION STOPS AFFECTING THE TOP SKIN PANEL #2 TRAILING EDGE OVERHANG BETWEEN RIB 13-16, RIB 18-20 AND WX3494-WX-4010 ON THE LH WING IN ACCORDANCE WITH EA# 57-0044-23, REV 0 ( COVER) PLUS PART 1-6 AND RDAF# 81177033/003/2023#A AND EC# A23-242-01.
